Clozapine is an atypical neuroleptic drug that was initially thought not to cause neuroleptic malignant syndrome (NMS). The authors report a case of NMS associated with clozapine use, developed in a patient without previous history of NMS. Considering that 13 such cases (including ours) have been reported so far, NMS should be considered in the differential diagnosis of a febrile patient treated with clozapine

Atypical neuroleptic malignant syndrome associated with clozapine treatment

AMORE, MARIO;
1997

Abstract

Clozapine is an atypical neuroleptic drug that was initially thought not to cause neuroleptic malignant syndrome (NMS). The authors report a case of NMS associated with clozapine use, developed in a patient without previous history of NMS. Considering that 13 such cases (including ours) have been reported so far, NMS should be considered in the differential diagnosis of a febrile patient treated with clozapine
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11567/503563
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? 3
  • Scopus 21
  • ???jsp.display-item.citation.isi??? 14
social impact